Research Repository

Further Inequalities for Sequences and Power Series of Operators in Hilbert Spaces Via Hermitian Forms

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2016) Further Inequalities for Sequences and Power Series of Operators in Hilbert Spaces Via Hermitian Forms. Moroccan Journal of Pure and Applied Analysis, 2 (1). 47 - 64. ISSN 2351-8227

[img]
Preview
Text
MJM.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (1MB) | Preview
Item Type: Article
Uncontrolled Keywords: nonnegative Hermitian forms; bounded linear operators; inequalities
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 22 Aug 2018 22:56
Last Modified: 19 Aug 2019 23:20
URI: http://vuir.vu.edu.au/id/eprint/36683
DOI: https://doi.org/10.7603/s40956-016-0005-1
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar